# SDR 29GA2018060180001

- Difficulty date: May 28, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- Aircraft time: 38,099 hours, 42,488 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Condition: Loose
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN EXTENDING LANDING GEAR,  THE NOSE GEAR MADE A LOUD BANGING NOISE.   FOUND THE NUT AND BOLT ASSEMBLING THE SLEEVE  BUSHING LINK ASSY TO THE RT SIDE NLG DOOR LOOSE AND MAKING A NOISE ON TRAVEL.  ADJUSTED TO LINK ASSY IAW AMM 32-22-05-04, AND OPS CHECKED GOOD IAW AMM 32-30-00-05.
